# SDR SWAA2025072287845

- Difficulty date: July 2, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 71,897 hours, 42,923 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PANEL BREAK AT PASSENGER COMPARTMENT BS 540; LBL 2; WL 208.  REMOVED AND REPLACE PANEL BREAK AT PASSENGER COMPARTMENT BS 540; LBL 2; WL 208 I.A.W SRM 51-40-02-0G-0.
